Periodic parabolic problem with discontinuous coefficients
Mathematical analysis and numerical simulation
Keywords:weak periodic solutions, discontinuous coefficients, optimization, lagrangian
This work presents a new approach for the mathematical analysis and numerical simulation of a class of periodic parabolic equations with dis- continuous coefficients. Our technique is based on the minimization of a least-squares cost function. By the means of variational calculus, we prove that the considered optimization problem admits an optimal solution. Using the Lagrangian method, we compute the gradient of the cost function associated with our problem. Finally, we give several numerical simulations that show the efficiency and robustness of our method.
A. T. Ademola, P. O. Arawomo, and A. S. Idowu, “Stability, Boundedness and periodic solutions to certain second order delay differential equations”, Proyecciones (Antofagasta), vol. 36, no. 2, pp 257-282, 2017, https://doi.org/10.4067/S0716-09172017000200257
N. E. Alaa and M. Pierre, “Weak solutions for some quasi-linear elliptic equations with data measures”, SIAM Journal on Mathematical Analysis, vol. 24, no. 1, pp 23-35, 1993.
N. E. Alaa, “Solutions faibles d’équations paraboliques quasi-linéaires avec données initiales mesures”, Annales mathématiques Blaise Pascal, vol. 3, no. 2, pp 1-15, 1996.
N. E. Alaa and I. Mounir, “Global existence for some quasilinear parabolic Reaction-Diﬀusion systems with mass control and critical growth with respect to the gradient”, Journal of Mathematical Analysis and Applications, vol. 253, no. 2, pp 532-557, 2001, https://doi.org/10.1006/jmaa.2000.7163
N. E. Alaa and M. Zirhem, “Existence and uniqueness of an entropy solution for a nonlinear reaction-diﬀusion system applied to texture analysis”, Journal of Mathematical Analysis and Applications, vol. 484, no.1, 2020. https://doi.org/10.1016/j.jmaa.2019.123719
H. Alaa, N. E. Alaa, and A. Charkaoui, “Time periodic solutions for strongly nonlinear parabolic systems with p(x)-growth conditions”, Journal of Elliptic and Parabolic Equations, vol. 7, pp. 815-839, 2021. https://doi.org/10.1007/s41808-021-00118-9
H. Amann, “Periodic Solutions of Semilinear Parabolic Equations,” in Nonlinear Analysis, L. Cesari, R. Kannan, and H. F. Weinberger, Eds. New York: Academic Press, 1978, pp. 1–29.
F. Bouchelaghem, A. Ardjouni, and A. Djoudi, “Existence of positive peri odic solutions for delay dynamic equations”, Proyecciones (Antofagasta), vol. 36, no. 3, pp. 449-460, 2017.
H. Brezis, Analyse Fonctionnelle Théorie et Applications. Masson, 1983.
A. Carasso, “On least squares methods for parabolic equations and the computation of time periodic solutions”, SIAM Journal on Numerical Analysis, vol. 11, no. 5, pp. 1181-1192, 1974.
A. Charkaoui, G. Kouadri, O. Selt, and N. E. Alaa, “Existence results of weak periodic solution for some quasilinear parabolic problem with L1 data”, Annals of the University of Craiova - Mathematics and Computer Science Series, vol. 46, no. 1, pp 66-77, 2019.
A. Charkaoui, G. Kouadri and N. E. Alaa, “Some Results on The Existence of Weak Periodic Solutions For Quasilinear Parabolic Systems With L1 Data”, Boletim da Sociedade Paranaense de Matemática, vol. 40. https://doi.org/10.5269/bspm.45134
A. Charkaoui and N.E. Alaa, “Weak periodic solution for semilinear parabolic problem with singular nonlinearities and L1 data”, Mediterranean Journal of Mathematics,vol. 17, Art. Id. 108, 2020. https://doi.org/10.1007/s00009-020-01535-1
A. Charkaoui, L. Taourirte and N. E. Alaa, “Periodic parabolic equation involving singular nonlinearity with variable exponent”, Ricerche di Matematica, 2021. https://doi.org/10.1007/s11587-021-00609-w
A. Charkaoui and N. E. Alaa, “Nonnegative weak solution for a periodic parabolic equation with bounded Radon measure”, Rendiconti del Circolo Matematico di Palermo Series 2, vol. 71, pp. 459-467, 2021. https://doi.org/10.1007/s12215-021-00614-w
A. Charkaoui, H. Fahim and N. E. Alaa, “Nonlinear parabolic equation having nonstandard growth condition with respect to the gradient and variable exponent”, Opuscula Mathematica, vol. 41, no 1, pp 25-53, 2021.
A. Charkaoui and N. E. Alaa, “Existence and uniqueness of renormalized periodic solution to a nonlinear parabolic problem with variable expo nent and L1 data”, Journal of Mathematical Analysis and Applications, vol. 506, no. 2, Art. Id. 125674, 2022.
J. Deuel and P. Hess, “Nonlinear parabolic boundary value problems with upper and lower solutions”, Israel Journal of Mathematics, vol. 29, no.1, 1978.
A. Elaassri, K. Lamrini Uahabi, A. Charkaoui, N. E. Alaa and S. Mesbahi, “Existence of weak periodic solution for quasilinear parabolic problem with nonlinear boundary conditions”, Annals of the University of Craiova - Mathematics and Computer Science Series, vol. 46, no. 1, pp 1-13, 2019.
H. Fahim, A. Charkaoui and N. E. Alaa, “Parabolic systems driven by gen- eral diﬀerential operators with variable exponents and strong nonlinearities with respect to the gradient”, Journal of Elliptic and Parabolic Equations, vol. 7, pp. 199-219, 2021, https://doi.org/10.1007/s41808-021-00101-4
I. Fonseca and G. Leoni, Modern methods in the calculus of variations: Lp spaces. Springer, 2007.
F. Hecht, “New development in freefem++”, Journal of Numerical Mathematics, vol. 20, no. 3-4, pp. 251-265, 2012.
H. R. Henríquez, “Existence of periodic solutions of neutral functional diﬀerential equations with unbounded delay”, Proyecciones (Antofagasta), vol. 19, no. 3, pp. 305-329, 2000.
P. Hess, Periodic-Parabolic Boundary Value Problem and Positivity. Harlow: Longman Scientifc and Technical, 1991.
J. L. Lions, Quelques méthodes de résolution de problèmes aux limites non linéaires. Dunod: Paris, 1969.
K. Lust, D. Roose, A. Spence and A. R. Champneys, “An adaptive Newton- Picard algorithm with subspace iteration for computing periodic solutions”, SIAM Journal on Scientific Computing, vol. 19, no. 4, pp. 1188-1209, 1998.
M. Steuerwalt, “The existence, computation, and number of solutions of periodic parabolic problems”, SIAM Journal on Numerical Analysis, vol. 16, no. 3, pp 402- 420, 1979.
C. Tunç, “On existence of periodic solution to certain nonlinear third order diﬀerential equations”, Proyecciones (Antofagasta), vol. 28, no. 2, pp. 125-132, 2009.
How to Cite
Copyright (c) 2022 Nour Eddine Alaa, Abderrahim Charkaoui, Abdelwahab Elaassri
This work is licensed under a Creative Commons Attribution 4.0 International License.
- No additional restrictions — You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits.